# SDR ASAA2024013147631

- Difficulty date: January 31, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1694 INOP. GROUNDED - YES. REMOVED, REPLACED AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTS POWER SUPPLY M1694 PER B737-900ER AMM 33-51-06-960-806, LIGHTS OPERATION GOOD.
